# SDR SWIA20240903

- Difficulty date: September 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 48,702 hours, 41,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE PAX DOOR FORWARD SIDE, HALFWAY DOWN FROM THE TOP WITH DOOR OPEN.    (FILED CLOSED)    REPAIRED DAMAGE ON THE PAX DOOR FORWARD SIDE, HALFWAY DOWN FROM THE TOP WITH THE DOOR OPEN (INNER SKIN BETWEEN DATUM 3-4 AT FS 311.75) WITH REFERENCE TO REO 601R-52-11-3028 REV "--" DATED 2024-09-09.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR EDDY CURRENT INSPECTION.
